| Catalog Number |
1105000030 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.8 device(s) was/were functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.Evaluation results findings (components/results): 2 devices: part/component/sub-assembly term not applicable / mechanical problem identified.1 device: rod/shaft / mechanical problem identified.1 device: wheel / wear problem.1 device: wheel / device migration.2 devices: wheel / mechanical problem identified.1 device: wheel / dust or dirt problem identified.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1-december 31, 2025.This report summarizes 8 malfunction event(s), where it was reported the device experienced steer mechanism is difficult to engage/disengage.No adverse consequence or clinically relevant delay in treatment was reported.